# SDR UALA2013032601908

- Difficulty date: March 26, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 80,238 hours, 23,159 cycles
- Engine: Pwa PW2037
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Module
- Condition: Damaged
- Location: Start Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE START VALVE LIGHT INOPERATIVE.  SPRING IN LIGHT ASSY WEAK.  REPLACED MASTER MODULE, TESTED OK ON ENGINE START.
